# SDR DALA201302150358

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Component: Aileron, Boeing
- Component part number: 113T7100402G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT AILERON WAS FOUND WITH A CRACK AND DELAMINATION IN THE UPPER AND LOWER SKINS AND CORE. REF ERS 511351-14, REV ORIG FOR REPAIR.
